MAUDE Adverse Event Report: MASIMO - 40 PARKER RAS-45, ACOUSTIC RESPIRATION SENSOR; OXIMETER

MASIMO - 40 PARKER RAS-45, ACOUSTIC RESPIRATION SENSOR; OXIMETER
Model Number 4171
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported: "0 rra reading at moments, while sometimes they also get no reading (no value on device) at all.".No consequences or impact to patient was reported.

Brand Name
RAS-45, ACOUSTIC RESPIRATION SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7405762
Report Number2031172-2018-00219
Device Sequence Number11003524
Product Code DQA
UDI-Device Identifier10843997009635
UDI-Public10843997009635
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model Number4171
Device Catalogue Number4171
Device Lot Number17G42
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1